Opuscula Math. 37, no. 6 (2017), 829-837

Opuscula Mathematica

Ideals with linear quotients in Segre products

Gioia Failla

Abstract. We establish that the Segre product between a polynomial ring on a field \(K\) in \(m\) variables and the second squarefree Veronese subalgebra of a polynomial ring on \(K\) in \(n\) variables has the intersection degree equal to three. We describe a class of monomial ideals of the Segre product with linear quotients.

Keywords: monomial algebras, graded ideals, linear resolutions.

Mathematics Subject Classification: 13A30, 13D45.

Full text (pdf)

  • Gioia Failla
  • University of Reggio Calabria, DIIES, Via Graziella, Salita Feo di Vito, Reggio Calabria, Italy
  • Communicated by Vicentiu D. Radulescu.
  • Received: 2017-03-23.
  • Revised: 2017-05-11.
  • Accepted: 2017-06-18.
  • Published online: 2017-09-28.
Opuscula Mathematica - cover

Cite this article as:
Gioia Failla, Ideals with linear quotients in Segre products, Opuscula Math. 37, no. 6 (2017), 829-837, http://dx.doi.org/10.7494/OpMath.2017.37.6.829

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.